Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 149341, 22 pages
Research Article

Dynamics of a Stage-Structured Leslie-Gower Predator-Prey Model

1Institute of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2Department of Mathematics and Statistics, Arizona State University, Tempe, AZ 85287, USA

Received 5 December 2010; Accepted 19 April 2011

Academic Editor: Oded Gottlieb

Copyright © 2011 Hai-Feng Huo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Huo, Xiaohong Wang, and Carlos Castillo-Chavez, “Dynamics of a Stage-Structured Leslie-Gower Predator-Prey Model,” Mathematical Problems in Engineering, vol. 2011, Article ID 149341, 22 pages, 2011. doi:10.1155/2011/149341